Fixed Point Results in Cone Banach Spaces


DEVELİ F. , YILDIRIM İ.

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Kyiv, Ukraine, 28 - 31 August 2018, vol.2037 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2037
  • Doi Number: 10.1063/1.5078462
  • City: Kyiv
  • Country: Ukraine

Abstract

In this paper, we give some fixed point results without the restriction conditions 2 <= q < 4 and 2 <= r < 5 at the Theorems 2.4 and 2.6 in [4]. Also, some contraction principle of cone Banach Space are stated and proved with the help of Op operator. The results of this work improve and extend very results in the literature.